# SDR SWAA097178

- Difficulty date: November 8, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 81,283 hours, 55,563 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVAC SLIDE FELL OUT OF CONTAINER.  DID NO DEPLOY.  RE-INSTALLED SLIDE PER MT.
